On sign changes of q-exponents of generalized modular functions

Kumar, N (2013) On sign changes of q-exponents of generalized modular functions. Journal of Number Theory, 133 (11). pp. 3589-3597. ISSN 0022-314X

Full text not available from this repository. (Request a copy)


Text: Let f be a generalized modular function (GMF) of weight 0 on Γ0(N) such that its q-exponents c(n) (n∈N) are all real, and div(f) = 0. In this note, we show the equidistribution of signs for c(p) (p prime) by using equidistribution theorems for normalized cuspidal eigenforms of integral weight. Video: For a video summary of this paper, please click here or visit http://youtu.be/Toqhh9v1uJM

[error in script]
IITH Creators:
IITH CreatorsORCiD
Item Type: Article
Uncontrolled Keywords: Equidistribution; Generalized modular forms; Primary; Q-Exponents; Secondary; Sign changes
Subjects: ?? sub3.8 ??
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 28 Nov 2014 11:26
Last Modified: 28 Nov 2014 11:26
URI: http://raiith.iith.ac.in/id/eprint/1056
Publisher URL: http://dx.doi.org/10.1016/j.jnt.2013.04.022
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 1056 Statistics for this ePrint Item